Facebook Pixel
EmpowHER Guest

i have bp, diabetic and taking medicine of losartan potasitum 50 mg and diltiazem 60mg , choesterol tabet also using i.e. rosuvastatin 5mg. everyday

By Anonymous June 6, 2016 - 10:13am
Rate This

I am suffering from hemifacial spasm in my left eye twitching and underneath the nerve also trembling. There is a heart beat sound start in my left eye at the same time my same eye also getting smaller for two three minutes. my cheeks trembling also my chin lift to to the left side for sometime. Most of the time heart beat sound in the ear is very un-tolarable. Very difficult to read books, or using computer, if i do that my eye will get smaller, it has been for the past 6 years. I have already taken botox for 3 times, it helps for only 3 months. I am continuously taking clonaziam 5mg tds. I do not like to take botox anymore. Kindly give your instructions in this regard.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Hemifacial Spasm

Get Email Updates

Hemifacial Spasm Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!